Pacific Journal of Mathematics

On Hilbert space operators and operator roots of polynomials.

S. Cater

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 429-436.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036482

Mathematical Reviews number (MathSciNet)
MR0150591

Zentralblatt MATH identifier
0111.11302

Subjects
Primary: 47.30

Citation

Cater, S. On Hilbert space operators and operator roots of polynomials. Pacific J. Math. 12 (1962), no. 2, 429--436. https://projecteuclid.org/euclid.pjm/1103036482


Export citation

References

  • [1] G. Birkhoff and S. Maclane, A Survey of Modern Algebra, 1941.
  • [2] J. Dixmier Les Algebres D'operateurs dans L'espace Hiblertien, 1957.
  • [3] P. R. Halmos, Finite DimensionalVector Spaces, 1958.
  • [4] P. R. Halmos, Introduction to Hilbert Space, 1951.
  • [5] M. Jacobson, Lectures in Abstract Algebra, vol. II, 1953.
  • [6] N. H. McCoy, Introduction to Modern Algebra, 1960.
  • [7] S. Perlis, Theory of Matrices, 1952.
  • [8] M. H. Stone, Linear Transformationson Hilbert Space, 1932.